# SDR 2008FA0000705

- Difficulty date: September 29, 2008
- Submitted: October 24, 2008
- Operation: General aviation
- Aircraft: N44CK
- Make and model: Cessna 525
- Aircraft serial: 5250401
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6317003136
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUPTURE OF TUBE AT SIDE WHERE BENDING DIES LEFT MARKING, BOTH ABOVE AND BELOW OPENING. AFTER TAKEOFF, LOW FLUID AND PRESSURE WARNING LIGHTS CAME ON AND ACFT RETURNED TO DEPARTURE. ACFT WAS TURNED OVER TO REPAIR STATION.  LEAK WAS LOCATED AND LINE REPLACED ALONG WITH BOTH HYDRAULIC PUMPS. (K)
